Skip to Content

Levitra FDA Alerts

The FDA Alert(s) below may be specifically about Levitra or relate to a group or class of drugs which include Levitra (vardenafil).

MedWatch Safety Alerts are distributed by the FDA and published by Drugs.com. Following is a list of possible medication recalls, market withdrawals, alerts and warnings. For the latest FDA MedWatch alerts, go here.

Recent FDA Alert(s) for vardenafil

Dietary Supplements for Male Sexual Enhancement by A and H Focal: Recall - Undeclared Drug Ingredient

Mar 8, 2017

Audience: Consumer

[Posted 03/07/2017]

ISSUE: A&H Focal Inc. is voluntarily recalling all lots marketed as dietary supplements for male sexual enhancement from January 2014 to present. These products have been historically tested by the FDA and found to contain PDE-5 Inhibitors (i.e.sildenafil, tadalafil, vardenafil, etc.) which is the active ingredient in an FDA-approved drug for erectile dysfunction (ED), making these tainted dietary supplements unapproved drugs.

These undeclared active ingredients pose a threat to consumers because PDE-5 Inhibitors may interact with nitrates found in some prescription drugs such as nitroglycerin and may lower blood pressure to dangerous levels. Consumers with diabetes, high blood pressure, high cholesterol, or heart disease often take nitrates.

BACKGROUND: The products were mainly sold through Asian Markets located in NJ and NY.  See the Company Announcement for the complete list of products.

RECOMMENDATION: Consumers who have any of the products should immediately stop use of the product and properly discard.  If you have further distributed this product, please notify those individuals of this recall.

Consumers with questions regarding this recall can contact Mr. Henry Choo by calling 646-327-8522, Monday through Saturday, 9am-6pm, EST.  Consumers should contact their physician or healthcare provider if they have experienced any problems that may be related to taking or using these drug products.

Healthcare professionals and patients are encouraged to report adverse events or side effects related to the use of these products to the FDA's MedWatch Safety Information and Adverse Event Reporting Program:

[03/07/2017 - Recall Notice - A&H Focal Inc.]

Levitra (vardenafil)

Oct 18, 2007

Audience: Urologists, other healthcare professionals, consumers

[Posted 10/18/2007] FDA informed healthcare professionals of reports of sudden decreases or loss of hearing following the use of PDE5 inhibitors Viagra, Levitra, Cialis for the treatment of erectile dysfunction, and Revatio for the treatment of pulmonary arterial hypertension. In some cases, the sudden hearing loss was accompanied by tinnitus and dizziness. Medical follow-up on these reports was often limited which makes it difficult to determine if the loss of hearing was related to the use of one of the drugs, an underlying medical condition or other risk factors for hearing loss, a combination of these factors or other factors. The PRECAUTIONS and ADVERSE REACTIONS sections of the approved product labeling for Viagra, Levitra, and Cialis were revised. FDA is working with the manufacturer to revise the labeling for Revatio.

[October 18, 2007 - Levitra Information page - FDA]

Levitra (Vardenafil hydrochloride)

Jul 8, 2005

Audience: Urologists, Ophthalmologists and other healthcare professionals

[Posted 07/08/2005] FDA notified healthcare professionals of updated labeling for Cialis, Levitra and Viagra to reflect a small number of post-marketing reports of sudden vision loss, attributed to NAION (non arteritic ischemic optic neuropathy), a condition where blood flow is blocked to the optic nerve. FDA advises patients to stop taking these medicines, and call a doctor or healthcare provider right away if they experience sudden or decreased vision loss in one or both eyes. Patients taking or considering taking these products should inform their health care professionals if they have ever had severe loss of vision, which might reflect a prior episode of NAION. Such patients are at an increased risk of developing NAION again. At this time, it is not possible to determine whether these oral medicines for erectile dysfunction were the cause of the loss of eyesight or whether the problem is related to other factors such as high blood pressure or diabetes, or to a combination of these problems. The new labeling information is available along with additional information for healthcare providers and consumers at:

Cialis (http://www.fda.gov/cder/drug/infopage/cialis/default.htm)
Levitra (http://www.fda.gov/cder/drug/infopage/vardenafil/default.htm)
Viagra (http://www.fda.gov/cder/consumerinfo/viagra/viagra.htm)

More Levitra Resources